# SDR CA961021007

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer Box
- Part number: 0177555170
- Condition: Shorted
- Location: Eng Rpm
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TACH BOX FAILED WHILE ON VERY SHORT FINAL TO MOUNTAIN TOP LANDING AT 8000 FEET, AND 20 DEGREES CELSIUS.  CAUSED ENGINE BLEED VALVE NOT TO CLOSE THEREBY ENGINE COMPRESSOR EXCEEDED NORMAL RED LINE. THE ENGINE WAS NOT ABLE TO MAINTAIN ROTOR RPM AND IT RAPIDLY DECAYED.
